# SDR A6WA200540043

- Difficulty date: February 7, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 7,229 hours, 6,154 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Seized
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

APU FAILED, REQUESTED INSPECTION.  COMPLIED WITH APU INSPECTION FOUND APU TO BE SEIZED.  APU INLET EXHAUST NO DEFECTS NOTED.  ALSO SUSPECT BAD FCU.  COMPLIED WITH ACTION PLACARD PLACED ON MEL.  MAINTENANCE VERIFIED APU SEIZED. REMOVED AND REPLACED APU ASSEMBLY.  (K)
